# SDR NOCA0011

- Difficulty date: January 5, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: KDAE4F
- Condition: Defective
- Location: Vent Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO EQUIPMENT OVERHEAT EICAS MSG DISPLAYED DURING TAKEOFF EICAS MSG EQPT OVHT DISPLAYED OVHT LIGHT ILLUMINATED.  REPLACED EQUIPMENT VENT FAN RELAY K346 PER WDM. 21-58-21 OPS CHECK GOOD.
